# SDR AALA991806

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 59-63
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AFT CX DOOR JAMB LOWER SILL BEAM FROM FRAME 59 TO FRAME 63.  REMOVED CORROSION INSTALLED SILL BEAM REPAIR AT FRAME 60 IAW SRM 53-17-18 AND ESO 30595 DATED 11-17-99 AND DATED 11-22-99, OTHER BLENDOUTS THAT WERE OUT OF LIMITS PER SRM ARE OK PER ESO 30595 DATED 11-22-99 AFTER TREATING, PRIMING, PAINTING, AND APPLY A CORR PRSV COMPOUND.  (M)
